The polyharmonic equation in unbounded domains
Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 277-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_2_a4,
author = {V. I. Polovinkin},
title = {The polyharmonic equation in unbounded domains},
journal = {Doklady Akademii Nauk},
pages = {277--279},
year = {1971},
volume = {201},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a4/}
}
V. I. Polovinkin. The polyharmonic equation in unbounded domains. Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 277-279. http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a4/